# SDR AALA202006269009

- Difficulty date: June 7, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT FORWARD DOOR CUT OUT INTERCOSTAL FITTING AT FR 16 BETWEEN S9L AND S10L AT THE #7 DOOR STOP AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
